# SDR HNAA2020010600006

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,376 hours, 34,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NDIS  658     29-13  0008050  04JAN20  PHL  CLOSE
HYDRAULIC FLUID LOSS ON SYSTEM 1 FOLLOWED BY HYDRAULIC SYSTEM 1 FAILURE. (CAPTAIN SAID HYD LOSS WAS GRADUAL, BY THE TIME IT REACHED NEAR AMBER RANGE THEY DECIDED TO DIVERT TO PHL. BY THE TIME THEY LANDED THE SYSTEM WAS EMPTY.
FACT  04JAN20  10:56  PHL
 R&R ELECTRIC DRIVEN MOTOR  PUMP & HYDRAULIC LINE IAW AMM 29-10-04. OPS CHECK GOOD. R&R ENGINE DRIVEN PUMP IAW AMM 29-10-03. REQUIRES OPERATIONAL & LEAK TEST. LEAK CHECK GOOD. OK FOR SERVICE
